MathSciNet Relay Station
MathSciNet bibliographic data
MR2223470 (2006k:70039) 70H05 (70K99)
Stanislavsky, A. A. Hamiltonian formalism of fractional systems. Eur. Phys. J. B Condens. Matter Phys. 49 (2006), no. 1, 93–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement